# SDR ASAA2012091392885

- Difficulty date: September 1, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 23,684 hours, 7,044 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2720 · Rudder Control System
- Part: Solenoid Valve
- Part number: 8816001001
- Part serial: PE1183
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 23,707 hours, 7,053 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INITIAL CLIMB, IN CONT LGT TURB, YAW DAMPER SWITCHED WENT TO OFF.  WHEN RIDE WAS SMOOTHED, PLACED SWITCH TO ON , YAW DAMPER SWITCH STAYED ON.  R & R MAIN RUDDER PCU SOLENOID VALVE AND TRANSFER VALVE, OPS CHECK AND LEAK CHECK GOOD IAW AMM 22-23-21.
